# SDR ASAA2016080817647

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 4,468 hours, 1,465 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3816
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,503 hours, 1,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE NR 2 ENGINE 73-21272 ALTERNATOR VOLTAGE INPUT TO THE EEC OUT OF RANGE SHORT TERM FAULT FLIGHT LEGS 0, 1, 5, 10.  ACFT GROUNDED. ACCOMPLISHED EEC BITE ON NR 2 ENGINE AND VERIFIED FAULT CODE 73-21272 IS ACTIVE ON LEG 0. PROCEDURE USED IAW CHAPTER 5 TABLE 3 ITEM 9.   REMOVED CONNECTORS DP0707 & DP0808 AT EEC AND CONNECTORS AT EEC ALTERNATOR DP0702 & DP0802.  COMPARED RESISTANCE CHECKS FROM BOTH CHANNEL A & B OF WIRE HARNESS.  ALL CHECKED GOOD.  CHECKED RESISTANCE VALUES AT ALTERNATOR OF BOTH CHANNELS BOTH READ SAME.  RECONNECTED DP0702 & DP0802.  CHECKED RESISTANCE VALUES AT DP0707 & DP0808 TO ALTERNATOR RESISTANCE READINGS ARE WITHIN LIMITS.  DUE TO HISTORY OF THIS FAULT AND FIM TASK, REPLACED EEC ON NR 2 ENGINE WITH SERVICEABLE ONE. CLOSED ENGINE COWLS.  ACCOMPLISHED FADEC SYSTEM TEST ALL PASS.  VERIFIED SOFTWARE COMPARES WITH #1 ENGINE. ACCOMPLISHED EEC TEST, TEST PASS NO EEC TEST FAULTS. ACCOMPLISHED ACTUATORS TEST, TEST PASS NO ACTUATORS TEST FAULTS.  ACCOMPLISHED EEC DISCRETES TEST, TEST PASSES. IAW AMM 73-21-00-700-802, 73-21-60-400-801 REPAIR CONFIRMATION TEST PASSES. NO RECENT FAULTS STORED.  FIM 73-27 TASK 804.
